# SDR DALA2024052405487

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 76,985 hours, 29,410 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 2L DOOR SLIDE LIGHT ILLUMINATED WITH THE DOOR DISARMED. CORRECTIVE ACTION: FOUND DEBRIS AROUND GIRT BAR CLEANED GIRT BAR. OPS CHK GOOD AT THIS TIME REF B757 AMM 52-11. (5677968)
